RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 305–334 (Mi tvp4202)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniform asymptotics of Poisson approximation to the Poisson-binomial distribution

H.-K. Hwang, V. Zacharovas

Academia Sinica

DOI: https://doi.org/10.4213/tvp4202

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 198–224

Bibliographic databases:

Received: 12.02.2008
Revised: 18.08.2009
Language:

Citation: H.-K. Hwang, V. Zacharovas, “Uniform asymptotics of Poisson approximation to the Poisson-binomial distribution”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 305–334; Theory Probab. Appl., 55:2 (2011), 198–224

Citation in format AMSBIB
\Bibitem{HwaZac10}
\by H.-K.~Hwang, V.~Zacharovas
\paper Uniform asymptotics of Poisson approximation to the Poisson-binomial distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 305--334
\mathnet{http://mi.mathnet.ru/tvp4202}
\crossref{https://doi.org/10.4213/tvp4202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768906}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 198--224
\crossref{https://doi.org/10.1137/S0040585X97984784}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959291322}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4202
  • https://doi.org/10.4213/tvp4202
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zacharovas V., Hwang H.-K., “A Charlier-Parseval approach to Poisson approximation and its applications”, Lith. Math. J., 50:1 (2010), 88–119  crossref  mathscinet  zmath  isi  elib
    2. M. E. Shaikin, “Applying random stream theory to the group target detection problem”, Autom. Remote Control, 73:6 (2012), 976–991  mathnet  crossref  isi
    3. Jian Yu.-Y., Pfister H.D., Narayanan K.R., “Approaching Capacity At High Rates With Iterative Hard-Decision Decoding”, IEEE Trans. Inf. Theory, 63:9 (2017), 5752–5773  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:216
    Full text:46
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019